Skip to main content

Research Repository

Advanced Search

Nonnegatively curved fixed point homogeneous 5-manifolds

Galaz-Garcia, Fernando; Spindeler, Wolfgang

Authors

Wolfgang Spindeler



Citation

Galaz-Garcia, F., & Spindeler, W. (2012). Nonnegatively curved fixed point homogeneous 5-manifolds. Annals of Global Analysis and Geometry, 41(2), 253-263. https://doi.org/10.1007/s10455-011-9282-0

Journal Article Type Article
Acceptance Date Jun 22, 2011
Online Publication Date Jul 6, 2011
Publication Date 2012
Deposit Date Dec 12, 2019
Journal Annals of Global Analysis and Geometry
Print ISSN 0232-704X
Electronic ISSN 1572-9060
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 41
Issue 2
Pages 253-263
DOI https://doi.org/10.1007/s10455-011-9282-0
Related Public URLs https://arxiv.org/abs/1105.0551